MathSciNet Relay Station
MathSciNet bibliographic data
MR2893997 35Q53 (35B35 35B40 35B60 93C20 93D20)
Massarolo, C. P.; Menzala, G. P.; Pazoto, A. F. Uniform stabilization of a class of coupled systems of KdV equations with localized damping. Quart. Appl. Math. 69 (2011), no. 4, 723–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement